# SDR HNAA2018111300281

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 43,926 hours, 40,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

630     26-23  1660162  10NOV18  PHL  CLOSE
      DURING INITIAL CLIMBOUT RECEIVED LAV SMOKE AURAL WAR
      NING AND LAV SMOKE EICAS MSG.
FACT  10NOV18  18:48  PHL
            DETERMINED SOURCE OF SMELL WAS AFT FA'S FLASH LIGHT.
             R&R'D FLASH LIGHT IAW 33-50-16-04 OPS CHECK GOOD OK
             FOR SERVICE
